# SDR HEEA968632

- Difficulty date: December 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3538T
- Make and model: Bolkms BO105S
- Aircraft serial: S350
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indicator
- Part number: 50061036
- Condition: Error
- Location: Exh Temp
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXH TEMP HAS EXCESSIVE FRICTION ON HIGH END OF SCALE.
